Page 2 of 2 FirstFirst 12
Results 11 to 12 of 12

Thread: Hi! I'm new here. I have GI bleeding and no iron. I need a support system!

  1. #11
    Join Date
    Dec 2012
    Posts
    7
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    I have finished my second iron infusion. It really tires me out. Seems like it would energize me, but it does just the opposite! It takes about three days for the side effects to wear off. Hopefully it will start showing up on the CBC.

    My hemoglobin is holding at 9.1, so maybe it will start going back up soon. At least I haven't lost any blood in about
    two weeks...almost three weeks! Praise the Lord!!!!! They will check it again on Thurs when I get my Iron again.

    Merry Christmas Everyone!

  2. #12
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,690
    Blog Entries
    9
    Thanks
    1,563
    Thanked 912 Times in 576 Posts

    Default

    I am glad that your hemoglobin level has gone up (up is up and that is good). Fortunately, you are intelligent enough to know that you do not have to go by what the nurse says. You know your body, you know what your body needs. Keep staying on top of your health and continue learning as much as you can about your illness and how it affects you. Also, know that we are here to help you as much as we can and for as long as you need us. I wish you the best.

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •